# SDR CALA2022110203019

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 73,842 hours, 31,261 cycles
- System (JASC): 2700 · Flight Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

*EMERGENCY DECLARED* F/CTL FLAPS LOCKED ECAM MESSAGE. CORELATED FAULT MESSAGES: FLP 2 CHK RH MECH DRIVE AND FLP 1 CHK RH MECH DRIVE CREW REPORTED TE FLAPS LOCKED WHEN FLAPS LEVER WAS MOVED FROM 1 TO 2 THEN BACK TO 1 BEFORE FLAPS FULLY REACHING 2.  TSM 27-51-00-810-818-A MAY BE APPLICABLE FOR TROUBLESHOOTING. NO FLAPS LOCKED UPON ARRIVAL MSY. DEBRIEFED CREW AND IT WAS TO FULL DOWN AND THEN BACK TO RETRACT AFTER LANDING. HIGH SPEED FURTHER FAULTS. PER TSM 27-51-00-810-818-A PERFORMED OPS CHECK STATED THAT UPON SELECTING FLAPS 2 THE PIC NOTICED THAT LANDING PRODUCED ALL BRAKE TEMPS TO ONLY REACH +400DEG C. NO OF FLAP SYSTEM PER AMM 27-54-00-710-001-A. NO FAULTS NOTED. OVERSPEED CONDITION WAS FAST APPROACHING AND THE FLAPS WERE FURTHER ABNORMALITIES NOTED BY CREW. INSPECTED FLT CONTROLS UPON RETURN ACFT TO SERVICE AND MONITOR ON NEXT FLT. SELECTED BACK TO FLAPS 1.  FLAPS THEN LOCKED OUT. SLATS OPERATED LANDING. BITE TESTS OF FLT CONTROL SYSTEM DID NOT PRODUCE ANY
